# SDR SWAA2017071815148

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D1932
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MID DOOR EMERGENCY PASSENGER CABIN ESCAPE HATCH LIGHT INOP.  RECONNECTED CONNECTOR IAW AMM AND WDM.
